岩土工程学报
 
 
       首 页   期刊介绍    编委会    基金理事会    编辑部    征稿征订    微刊阅读    联系我们    留言板    English
岩土工程学报  2013, Vol. 35 Issue (zk2): 49-54    DOI:
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
基于扩展有限元法的均质土坝裂纹模拟
阮滨1, 2, 陈国兴1, 2, 王志华1, 2
1. 南京工业大学岩土工程研究所,江苏 南京 210009; 2. 江苏省土木工程防震技术研究中心,江苏 南京 210009
Numerical simulation of cracks of homogeneous earth dams using an extended finite element method
RUAN Bin1, 2, CHEN Guo-xing1, 2, WANG Zhi-hua1, 2
1. Institute of Geotechnical Engineering, Nanjing University of Technology, Nanjing 210009, China; 2. Civil Engineering & Earthquake Disaster Prevention Center of Jiangsu Province, Nanjing 210009, China

版权所有 © 2010 水利部交通部国家能源局南京水利科学研究院
 编辑部地址:南京市虎踞关34号《岩土工程学报》编辑部
邮编:210024 电话:025-85829534,85829556 E-mail: ge@nhri.cn
苏ICP备05007122号-6